Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Lie flows of codimension $ 3$

Authors: E. Gallego and A. Reventós
Journal: Trans. Amer. Math. Soc. 326 (1991), 529-541
MSC: Primary 53C12; Secondary 57R30
MathSciNet review: 1005934
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the following realization problem: given a Lie algebra of dimension $ 3$ and an integer $ q,0 \leq q \leq 3$, is there a compact manifold endowed with a Lie flow transversely modeled on $ \mathcal{G}$ and with structural Lie algebra of dimension $ q$? We give here a quite complete answer to this problem but some questions remain still open $ ({\text{cf.}}\;\S2$.

References [Enhancements On Off] (What's this?)

  • [1] Y. Carrière, Journées sur les structures transverses. Toulouse 1982, Asterisque 116 (1984).
  • [2] A. ElKacimi and M. Nicolau, Espaces homogènes moyennables et feuilletages de Lie, Publ. IRMA 12, Lille, 1988.
  • [3] E. Fedida, Sur les feuilletages de Lie, C. R. Acad. Sci. Paris 277 (1971), 999-1002. MR 0285025 (44:2249)
  • [4] C. Godbillon, Feuilletages, Institut de la Recherche Mathematique Avancée, Université Louis Pasteur, Strasbourg.
  • [5] M. Llabrés and A. Reventós, Unimodular Lie foliations, Ann. Fac. Sci. Toulouse Math. IV (5) (1988).
  • [6] P. Molino, Géométrie globale des feuilletages riemanniens, Proc. Kon. Nederl. Akad. Ser. A1 85 (1982), 45-76. MR 653455 (84j:53043)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C12, 57R30

Retrieve articles in all journals with MSC: 53C12, 57R30

Additional Information

Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society